# SDR ASAA2023101545691

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,778 hours, 2,701 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT SHORTLY AFTER START ON GROUND. GROUNDED - YES. TROUBLESHOT AND FOUND MTX MG #49-41254, STARTER CONVERTER UNIT SHOWS START SYSTEM INOP. PERFORMED B737-9 IFIM TASK 49-40-00-810-818. FAULT IS NOT ACTIVE.
